The International Journal of Entrepreneurship and Innovation editors’ series: Advancing quantitative research in entrepreneurship

Tiwasing, P, Galloway, L, Refai, D orcid.org/0000-0001-6805-7466 et al. (3 more authors) (2023) The International Journal of Entrepreneurship and Innovation editors’ series: Advancing quantitative research in entrepreneurship. International Journal of Entrepreneurship and Innovation, 24 (1). pp. 3-6. ISSN 1465-7503

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2023. This is an author produced version of an article accepted for publication in International Journal of Entrepreneurship and Innovation. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: February 2023
  • Published (online): 17 January 2023
  • Accepted: 15 December 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Management Division (LUBS) (Leeds) > Management Division Enterprise & Entrepreneurship (LUBS)
Depositing User: Symplectic Publications
Date Deposited: 06 Mar 2023 12:36
Last Modified: 22 Mar 2023 16:24
Status: Published
Publisher: SAGE
Identification Number: 10.1177/14657503221148571
Open Archives Initiative ID (OAI ID):

Export

Statistics